Divide doses for PEP/Truvada/Kaletra
Jun 6, 2009
Hi, thanks for having this forum - its a real relief. I was exposed from a nonoccupational hazard (giving plasma). I have been prescribed both Truvada and Kaletra for PEP. Tru=2 pills 2x a day, kaletra = 1 pill, once a day. I have been having awful fatigue, diarrhea, and some slight nausea as well as slight body discomfort. My question is - can I divide my doses of Truvada to 1 pill 4 times a day instead of 2 pills twice a day? I think that will cut down on the side effects, but of course, I don't want to mess up my PEP regimen. Thanks.
Response from Dr. Young
Hello and thanks for your post.
The Kaletra's likely the culprit in causing the nausea and diarrhea- these side effects are usually better if the medication is taken with food and twice (rather than once) daily.
I hope this helps. Please write back with any questions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Symptom Of Acute HIV Infection?
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Painful Red Spots After Drinking Water Worried I Have HIV
- Rash After Blowjob Worried I Have HIV
- Stinging Pain After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.